| Model Number |
500004500500 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini cabinet became frozen during a destock transaction.The system prompted the user to close the drawer, although the drawer was already physically closed.The issue affected cubie drawer 07 and matrix drawers 08 and 11, preventing the destock process from being completed and impacting normal cabinet operation.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 16-apr-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawers 7, 8, and 11 failed due to failed controller board.The field service engineer (fse) replaced the 7-8 controller pyxibus module controller (pmc) board.Coordinated with medbank support to configure the affected drawer(s) following hardware replacement and then replaced controller board to resolve the issue.The system functioned as intended after the field service engineer repaired the device.